# SDR SIMA0651

- Difficulty date: March 5, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N211NE
- Make and model: Saab 340B
- Aircraft serial: 340B211
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Row 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3576 - EMERGENCY LIGHT OUT ABOVE 10C INOPERATIVE.  FOUND LAMP LOOSE IN SOCKET, REINSTALLED LAMP.  OPS CHECK GOOD.  (M)
